# SDR UHLA201610240487

- Difficulty date: October 24, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 17,852 hours, 12,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER PANEL 192BL. R & R INTERNAL DOUBLER ON PANEL 192BL IAW SRM 51-23-04, 51-40-02.
